# SDR SWAA2016112809840

- Difficulty date: September 9, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 41,882 hours, 24,522 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 947-994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF CREASE BEAM CORRODED BETWEEN BS 947 TO 994, RBL 54. R & R THE CREASE BEAM IAW DWG AND SRM.
